# SDR SWAA002097

- Difficulty date: October 21, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 40,843 hours, 33,588 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND FWD GALLEY DOOR SKIN CUTOUT CRACKED IN LOWER FORWARD CORNER.  REPAIRED DOOR CUTOUT PER ER 00-1208.
